Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Baby had fever. Took medicines. Fever controlled but had loose motions, rashes over face, back. Side effects?

Hello There. My Baby is 8 months 15 days. She got fever on Monday morning. It touched to 102 Degree F by after noon. I continued paracetamol from Monday evening. After four dose as no recovery took to doctor on Tuesday. I started Amoxycillin oral suspension, phenylephrine hydrochloride & chlorpheniramine maleate drops, paracetamol oral suspension. Her fever was controlled on Thursday morning but after that she started lose motion more then 10 times and got rashes over face and back with diaper rashes. Is it normal or any side reaction of medition? what I will do next.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
Hello Brunda,

Thanks for posting on HCM,

From your description the symptoms (loose motion and rashes) are likely due to the amoxicillin (as adverse effect). You will need to start immediately with oral rehydration therapy and continue the antihistaminic medications. Miconazole cream could be used to treat the rashes. These side effects are more or less common with amoxicillin antibiotics. I will also suggest you suspend the drug until you can meet up with a pediatrician. A stool test will have to be done to rule out the eventuality of a bacteria or fungi or parasitic infection.
For now, just start Oral Rehydration immediately to prevent dehydration and electrolyte imbalance.

Hope this helps
Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor